American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757.
Abstract, references, and article information   
View Article: PDF

[2] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[3] Dongyang Chen, Ju Myung Kim and Bentuo Zheng. The weak bounded approximation property of pairs. Proc. Amer. Math. Soc. 143 (2015) 1665-1673.
Abstract, references, and article information   
View Article: PDF

[4] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[5] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[6] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[7] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[8] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Milan Hladnik. Absolutely bounded matrices and unconditional convergence. Proc. Amer. Math. Soc. 136 (2008) 3503-3511. MR 2415034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fangyan Lu. Jordan isomorphisms of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 147-154. MR 1929034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jingbo Xia. Trace-class perturbation and strong convergence: Wave operators revisited. Proc. Amer. Math. Soc. 128 (2000) 3519-3522. MR 1778277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Milan Hladnik. Compact Schur multipliers. Proc. Amer. Math. Soc. 128 (2000) 2585-2591. MR 1766604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia